# SDR C2XA03TY159

- Difficulty date: September 11, 2003
- Submitted: September 13, 2003
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 7,745 hours, 7,598 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521699003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE FORWARD FLOORBEAM TOP CAP WAS FOUND TO BE CORRODED UNDER SEAT TRACK LF1.  MAINTENANCE REMOVED AND REPLACED THE TOP CAP IAW EMB SRM 51-40-02 AND M.M. 53-01-06, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
